# SDR ASOA201706031638

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67035329
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NETTING FLOOR ANCHOR BRACKETS ARE CORRODED. REMOVED 3 EACH AFT CARGO DOOR NETTING FLOOR ANCHOR BRACKETS IAW SRM 51-42-06-001-001 A01& 51-42-21-001-001 A01. COMPLIED WITH EC/TC EO 700-53-00-00013 BY COMPLYING WITH THE FOLLOWING: FABRICATED PLATE ASSEMBLY P/N MM670-35329-009 IAW DRAWING MM670-35329. HEAT TREATED PART FOR EO 700-53-00-00013 IAW AMS 2770 REV N & AMS 2658 REV C. INSTALLED 2 OF 3 AFT CARGO DOOR NETTING FLOOR ANCHOR BRACKETS IAW SRM 51-42-06-001-001 A01 & 51-42-21-001-001 A01.
